* GAVISCON (ADVANCE) 150 ml:
– Fast Powerful Relief
– Heartburn && Indigestion
– Extra strength formula
– Long lasting
– Aniseed Flavor
– Available Through Pharmacies Only
* Gaviscon Advance provides fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy. The product belongs to a group of medicines called “reflux suppressants”, which form a protective layer on top of the stomach contents to prevent acid escaping from the stomach where it works into the food pipe where it hurts.
* What is this product?
Each 10ml dose of oral suspension contains sodium alginate 1000 mg and potassium hydrogen carbonate 200 mg as the active ingredients. This product does not contain sugar or gluten. You can take this product if you are pregnant or breast feeding. As with all medicines, the treatment duration should be limited as much as possible.
– Shake well before use.
– Adults, including the elderly and children 12 years and over: 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime, or as directed.
– Children under 12 years: Should only be taken on medical advice.
* If symptoms persist after 7 days consult your doctor.
* Each 10ml dose contains 4.6 mmol of sodium, 2.0 mmol of potassium and 2.0 mmol of calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product.
* This product contains methyl and propyl parahydroxybenzoates. See leaflet for further information.
* Use within 6 months of opening.
* Store below 30 degrees C. Do not refrigerate.
* Manufacturer and Product Licence Holder in UK: Reckitt Benckiser Healthcare (UK) Ltd.
Gaviscon Advance and the sword && circle are trade marks.
اسم المستورد: الشركة المتحدة للتوزيع – مصر